2 doctors weighed in:

Irregular periods with paragard? I went three months without a period after i got the paragard now i'm having a period that's really heavy ?

2 doctors weighed in
Dr. Richard Wallner
Gynecology

In brief: Abnormal cycle

This iud is non hormonal and should not effect your cycle.
You might be experiencing an abnormal cycle, but you must consider infection or pregnancy as the cause of your bleeding. See your doctor.

In brief: Abnormal cycle

This iud is non hormonal and should not effect your cycle.
You might be experiencing an abnormal cycle, but you must consider infection or pregnancy as the cause of your bleeding. See your doctor.
Dr. Richard Wallner
Dr. Richard Wallner
Thank
Dr. Michael Sparacino
Family Medicine

In brief: Pregnancy

Pregnancy could be a possibility.
Try taking a pregnancy test. They become positive about a week after you should have begun your period. If its negative, repeat in 1 week and see your doctor.

In brief: Pregnancy

Pregnancy could be a possibility.
Try taking a pregnancy test. They become positive about a week after you should have begun your period. If its negative, repeat in 1 week and see your doctor.
Dr. Michael Sparacino
Dr. Michael Sparacino
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors